# SDR AALA20012014

- Difficulty date: November 5, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT INOPERATIVE AT SEAT 28B.  RECONNECTED CONNECTOR FOR EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 28B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
